MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED
Catalog Number 6100003000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Head Injury (1879); Insufficient Information (4580)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device tipped over during transport between ambulance and hospital.There was a single operator at the foot end, who attempted to catch the cot and restrain patient during the tip.It was further reported that both the patient and paramedic were assessed for injuries at the hospital.The patient was assessed for a head injury, and the user was assessed for an arm injury, both as a result of the incident.
 
Additional Manufacturer Narrative
It was reported to stryker by the customer that allegedly the cot tipped over during transport between ambulance and hospital.There was an operator at the foot end of the cot who attempted to catch the cot and restrain the patient while the cot tipped.In response to reported injuries, a stryker key account manager reached out to the customer to gather further details about the injury and treatment provided.The customer confirmed that the patient had sustained a head injury, while the paramedic experienced an arm injury.Both individuals were medically evaluated at the hospital; however, additional details regarding the nature and extent of the injuries were unavailable.The customer confirmed that no fatalities occurred.No further injury/treatment information was available.A visual and functional inspection of the cot was performed by stryker pro care services.It was found that the unstable cot leading to tip was not due to any component level malfunction with the unit.The issue was resolved for the customer by verifying full functionality of the unit and confirming that no action is needed from stryker.
 
Event or Problem Description

Brand Name
M-1 COT - BASE HIGH LOAD 28
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19613647
Report Number0001831750-2024-00722
Device Sequence Number6018354
Product Code FPO
UDI-Device Identifier07613327261530
UDI-Public(01)07613327261530(21)110540196
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6100003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown